Heparin-induced priapism.
Аннотация
Heparin-induced priapism constitutes a special form of pharmaco-induced prolonged erection, but the pathophysiological principles are not yet definitely clear. Heparin-induced antiplatelet-antibodies may lead to the aggregation of thrombocytes and thus alter the penile blood flow leading to low-flow priapism. Alternatively, this condition may be explained by initial high-flow priapism that later turns into ischemic priapism. The question remains whether hemorrhage with subsequent organisation of the hematoma and late fibrosis constitutes a pathogenetic factor. Besides this pathogenetic discussion, this paper presents the differential diagnosis of priapism as well as diagnostic and therapeutic procedures.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.